WoRMS name details

Protelphidium anglicum Murray, 1965

528384  (urn:lsid:marinespecies.org:taxname:528384)

 unaccepted (Opinion of Yanko and Troitskaya (1987))
Species
marine
Murray, J. W. (1965). Two species of British Recent Foraminiferida. <em>Contributions from the Cushman Foundation of Foraminiferal Research.</em> 16(4): 148-150., available online at https://cushmanfoundation.allenpress.com/portals/_default/files/pubarchive/CCFFR/16ccffr4.pdf [details]  Available for editors  PDF available [request] 
Hayward, B.W.; Le Coze, F.; Vachard, D.; Gross, O. (2019). World Foraminifera Database. Protelphidium anglicum Murray, 1965. Accessed through: World Register of Marine Species at: http://www.marinespecies.org/aphia.php?p=taxdetails&id=528384 on 2020-01-19
Date
action
by
2010-10-05 06:00:31Z
created
2019-12-04 10:32:59Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description Murray, J. W. (1965). Two species of British Recent Foraminiferida. <em>Contributions from the Cushman Foundation of Foraminiferal Research.</em> 16(4): 148-150., available online at https://cushmanfoundation.allenpress.com/portals/_default/files/pubarchive/CCFFR/16ccffr4.pdf [details]  Available for editors  PDF available [request] 
 
 Present  Inaccurate  Introduced: alien  Containing type locality